sentraline makes me drousy and drained

Discussion in 'Mental Health Disorders' started by EnGorDiaz, Nov 4, 2008.

Thread Status:
Not open for further replies.
  1. EnGorDiaz

    EnGorDiaz Member

    i dont know im really drousy drained all the time i sleep for atleast 10 hours and still feel really really tired
  2. Terry

    Terry Antiquities Friend Staff Alumni

    I'm having exactly the same reaction on my new meds, it's driving me nuts.
  3. Bob26003

    Bob26003 Well-Known Member

    My freind says my sertraline makes me like a zombie, I think he's right.
  4. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    You need to bring this to your doctors attention. I'm surprised they haven't put you in the hospital to moniter the effects of the meds. It sounds like they should, or at least to listen to you and try something else..Take Care!!~Joseph~
  5. d-pressed

    d-pressed Well-Known Member


    How long have you been on sertraline now? SSRIs used to make me drowsy a lot, but this has passed. I've been on them for 4 months. However, I also have akithisia as a side-effect which I have to take benzo-diazepines for, which do make me drowsy (they're meant to!)

    Take care
Thread Status:
Not open for further replies.